About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 760246, 17 pages
http://dx.doi.org/10.1155/2012/760246
Research Article

The Number of Chains of Subgroups in the Lattice of Subgroups of the Dicyclic Group

1Department of Mathematics, Kangnung-Wonju National University, Kangnung 210-702, Republic of Korea
2Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 9 May 2012; Accepted 25 July 2012

Academic Editor: Prasanta K. Panigrahi

Copyright © 2012 Ju-Mok Oh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ju-Mok Oh, Yunjae Kim, and Kyung-Won Hwang, “The Number of Chains of Subgroups in the Lattice of Subgroups of the Dicyclic Group,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 760246, 17 pages, 2012. doi:10.1155/2012/760246